# SDR USAA2013111300002

- Difficulty date: November 9, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 39,300 hours, 22,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367201000000
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR PANEL 131FF HAS ONE CRACK.  REPAIRED FLOOR PANEL IAW SRM 53-02-00, P/B 101.
